Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Using skin lightening cream but if not used face looks dark. Advised to use bright night cream. Suggest?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2016 Questions
Question
hi sir my name is XXXXXXX from 7 month i'm using skin lite cream from liva health care,,, if i not use that cream my face will look so dark then i went to skin specialist he said to use brite night cream from wallace and he said to use the skin lite cream for weekly once and bright night cream should use for three month,,,,, please help is that cream will turn my face to fair otherwise please suggest any product to me
Posted Tue, 15 Oct 2013 in Pigmentation Problems
 
 
Answered by Dr. Kalpana Pathak 31 minutes later
Brief Answer:
I agree with your doctor's prescription.

Detailed Answer:
Hi,
Thanks for writing to us.
skinlite is a strong pigmentation reducing cream and its use for such a prolonged period should always be under a dermatologist's supervision.Even we do not use steroid hydroquinone tretinoin creams for such long periods.

Your dermatologist has suggested an apt treatment for your skin concern. Skinlite when used for long should not be stopped abruptly and that is why once in a week application might have been advised. Brite night is a comparatively safe cream to use. It contains Kojic acid, Glycolic acid and hydroquinone. So please use it in night as advised by your doctor.
When dealing with skin pigmentation, use of sunscreen in morning is mandatory. Use a sunscreen with both UVB and UVA protection( suncote, shadowz, melaguard) in between 10 am to 4 pm every three hourly. Sunscreen should be applied half an hour prior to leaving home. Also take an antioxidant supplement like antioxid HC or derantox or exerge HC daily.


Hope this answered your query.
Take care
Above answer was peer-reviewed by
 
Follow-up: Using skin lightening cream but if not used face looks dark. Advised to use bright night cream. Suggest? 9 hours later
if i use bright night cream mean it will turn my face fair madam??? because now i'm very fearing about my face and antioxidant mean which one should i use please suggest any product
and sorry to ask once again i have doubt if i'm using bright night cream daily night and weekly once i need to apply skin lite mean it will give any side effect??? and is that safe?????
 
 
Answered by Dr. Kalpana Pathak 5 hours later
Brief Answer:
Please read a detailed answer below

Detailed Answer:
Hi XXXXXXX
Thanks for writing back.
the treatment plan should be
use a sunscreen in morning( use is mandatory)like ultraguard or shadowz
take antioxidant supplement like antioxid HC daily
Apply brite night in night. Apply it in very small quantity, just enough to cover face
Use skinlite once in a week in night for two to three weeks and then stop( when using skinlite in night, on that day do not use bright nite)

Also remain under your prescribing dermatologist's supervision.
Hope this helped.
Take care
Above answer was peer-reviewed by
 
Follow-up: Using skin lightening cream but if not used face looks dark. Advised to use bright night cream. Suggest? 2 hours later
thank you so much
 
 
Answered by Dr. Kalpana Pathak 20 hours later
Brief Answer:
You may close the query.

Detailed Answer:
Hi XXXXXXX
Hopefully the treatment suggested would help you out.
Should there be no further questions, you may close the query.
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor